TITLE

SOLVABILITY AND STRONG CORRECTNESS OF THE CAUCHY PROBLEM FOR ABSTRACT LINEAR DIFFERENTIAL EQUATIONS IN THE BANACH SPACES

PUB. DATE
July 2010
SOURCE
Naukovi visti NTUU - KPI;2010, Vol. 2010 Issue 4, p40
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
54709632

 

Related Articles

  • THE ADJOINT PROBLEM ON BANACH SPACES. Gill, Tepper L.; Zachary, Woodford W. // Communications in Mathematical Analysis;2010, Vol. 8 Issue 1, p1 

    In this paper we survey recent work on the existence of an adjoint for operators on Banach spaces and applications. In [GBZS] it was shown that each bounded linear operator A, defined on a separable Banach space B, has a natural adjoint A* defined on the space. Here, we show that, for each...

  • Bounded solutions of linear and weakly nonlinear differential equations in a Banach space with an unbounded operator in the linear part. Pokutnyi, A. // Differential Equations;Jun2012, Vol. 48 Issue 6, p809 

    For linear and weakly linear differential equations in a Banach space, we obtain necessary and sufficient conditions for the existence of bounded solutions on the entire real line under the assumption that the homogeneous equation dx/dt = A( t) x( t) admits an exponential dichotomy on the...

  • On a family of solutions of a linear second-order differential equation with constant unbounded operator coefficients in a Banach space. Fomin, V. // Differential Equations;Mar2008, Vol. 44 Issue 3, p449 

    In a Banach space E, we study the equation , where f( t) ∈ C([0,∞); E), B,C ∈ N( E), and N( E) is the set of closed unbounded linear operators from E to E with dense domain in E. We find a two-parameter family of solutions of Eq. (1) in two cases: (a) the operator discriminant D =...

  • Almost Automorphic Solutions of Difference Equations. Araya, Daniela; Castro, Rodrigo; Lizama, Carlos // Advances in Difference Equations;2009, Special section p1 

    We study discrete almost automorphic functions (sequences) defined on the set of integers with values in a Banach space X. Given a bounded linear operator T defined on X and a discrete almost automorphic function f(n), we give criteria for the existence of discrete almost automorphic solutions...

  • Robust stability of systems of linear differential equations with periodic impulsive influence. Slyn'ko, V.; Denisenko, V. // Automation & Remote Control;Jun2012, Vol. 73 Issue 6, p1005 

    We give sufficient robust stability conditions for matrix polytopes of linear systems with impulsive influence. The methods of our study are based on logarithmic matrix measure theory and linear operator theory in Banach spaces. Our results reduce the robust stability problem to the feasibility...

  • Kostin-type criterion for abstract linear differential equations of arbitrary order in banach spaces. Horbatenko, Ya. // Ukrainian Mathematical Journal;Dec2010, Vol. 62 Issue 6, p997 

    We consider linear differential equations with operator coefficients in a Banach space. We construct necessary and sufficient conditions for the well-posedness of the Cauchy problem for these equations of arbitrary order that are analogous to the Kostin conditions for incomplete equations of the...

  • The stabilization rate of a solution to the Cauchy problem for parabolic equation with lower order coefficients. Denisov, Vasilii // AIP Conference Proceedings;2016, Vol. 1759 Issue 1, p1 

    In this report, we study sufficient conditions on the lower order coefficients of a parabolic equation guaranteeing the power rate of the uniform stabilization to zero of the solution to the Cauchy problem on every compact K in RN and for any bounded initial function.

  • The Obstacle Problem for the A-Harmonic Equation. Zhenhua Cao; Gejun Bao; Haijing Zhu // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    Firstly, we define an order for differential forms. Secondly, we also define the supersolution and subsolution of the A-harmonic equation and the obstacle problems for differential forms which satisfy the A-harmonic equation, and we obtain the relations between the solutions to A-harmonic...

  • Hyers-Ulam Stability of Nonhomogeneous Linear Differential Equations of Second Order. Yongjin Li; Yan Shen // International Journal of Mathematics & Mathematical Sciences;2009, p1 

    The aim of this paper is to prove the stability in the sense of Hyers-Ulam of differential equation of second order y″ + p(x)y′ + q(x)y + r(x) = 0. That is, if f is an approximate solution of the equation y″ + p(x)y′ + q(x)y + r(x) = 0, then there exists an exact solution...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics